# SDR J7SA2025111000461

- Difficulty date: October 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N360FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500233
- Aircraft time: 10,756 hours, 7,304 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 0077
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PTRIM BKP FAIL CAUTION CAS ILLUMINATED ON ROTATION; REMAINED ON AFTER POWER CYCLE AT DESTINATION. REPLACED FCE IAW AMM 27-03-01. PERFORMED FLAP SYSTEM ELECTRONIC RIGGING. OPERATIONAL TESTS SATISFACTORY.
